# SDR UALA2012030101286

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 58,336 hours, 6,827 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 83
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 3 OSCILLATING AT FL390 EVERY 2 SECONDS.  EPR FROM 1.27 TO 1.35NI FROM 89 TO 90.  REPLACED FMU PER MM.
